A Sextuple Product Identity with Applications
Jun-Ming Zhu
Mathematical Problems in Engineering, 2011, vol. 2011, 1-11
Abstract:
We get a new proof of a sextuple product identity depending on the Laurent expansion of an analytic function in an annulus. Many identities, including an identity for ( 𠑞 ; 𠑞 ) 4 ∞ , are obtained from this sextuple product identity.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2011/462507.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2011/462507.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:462507
DOI: 10.1155/2011/462507
Access Statistics for this article
More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().